# SDR CALA2019030800366

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 74,254 hours, 28,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041721400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA STGR 40R HAS EVIDENCE OF SURFACE CORROSION.AROUND FASTENERS BETWEEN FR 58 AND 60. MKD 126-017. REF. N/R:99833879 PERFORMED, LOCATED, DRILLED AND INSTALLED REPAIR AT AFT CARGO COMP BETWEEN FR. 59-60 IAW SRM 51-42-11, 53-00-13 FIG.01 REF. N/R:99833879 ACCOMPLISHED RII INSPECTION.
